Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 140, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 18, 2011, 6:22 PM EDT for Cumberland County, North Carolina. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 6:22 PM EDT (22:22 UTC)
- Expired
- Jun 18, 2011, 7:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Cumberland County, NC
The radar
The Raleigh/Durham radar (KRAX), 75 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:33 PM EDT | TSTM WND GST 58 | Ft Bragg Simmons Aaf, NC | |
| Jun 18, 6:43 PM EDT | TSTM WND DMG | Fayetteville, NC | TREE DOWN NEAR FAYETTEVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS52 KRAH 182222
SVRRAH
NCC051-182315-
/O.NEW.KRAH.SV.W.0140.110618T2222Z-110618T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 715 PM EDT
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF POPE AFB TO 20 MILES WEST OF HOPE MILLS...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF FORT BRAGG TO 5 MILES WEST OF
RAEFORD...MOVING EAST AT 50 MPH. WINDS IN EXCESS OF 58 MPH ARE
LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
POPE AFB...
SPRING LAKE...FORT BRAGG...
HOPE MILLS...FAYETTEVILLE...
LINDEN...
WADE...VANDER...
FALCON...CEDAR CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN...
THUNDER OR LIGHTNING. TAKE COVER NOW. DO NOT WAIT FOR THE SOUND OF
THUNDER BEFORE SEEKING SHELTER. GO INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3488 7893 3495 7903 3504 7909 3513 7911
3519 7910 3523 7889 3526 7879 3525 7862
3520 7865 3517 7863 3512 7864 3509 7867
3499 7865 3491 7854 3485 7850 3484 7885
3483 7890
TIME...MOT...LOC 2221Z 267DEG 44KT 3528 7911 3496 7927
$$
ELLIS2 follow-up statements
127
WWUS52 KRAH 182246
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
646 PM EDT SAT JUN 18 2011
NCC051-182315-
/O.CON.KRAH.SV.W.0140.000000T0000Z-110618T2315Z/
CUMBERLAND NC-
646 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CUMBERLAND COUNTY...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LINDEN TO HOPE MILLS...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF LILLINGTON TO 7 MILES SOUTH OF
FAYETTEVILLE...MOVING EAST AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... EASTOVER...WADE...
VANDER...GODWIN...CEDAR CREEK AND STEDMAN.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3488 7893 3495 7903 3504 7909 3513 7911
3519 7910 3523 7889 3526 7879 3525 7862
3520 7865 3517 7863 3512 7864 3509 7867
3499 7865 3491 7854 3485 7850 3484 7885
3483 7890
TIME...MOT...LOC 2246Z 267DEG 44KT 3529 7874 3498 7890
$$
ELLIS043
WWUS52 KRAH 182314
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
714 PM EDT SAT JUN 18 2011
NCC051-182324-
/O.EXP.KRAH.SV.W.0140.000000T0000Z-110618T2315Z/
CUMBERLAND NC-
714 PM EDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY EXPIRES AT
715 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3488 7893 3495 7903 3504 7909 3513 7911
3519 7910 3523 7889 3526 7879 3525 7862
3520 7865 3517 7863 3512 7864 3509 7867
3499 7865 3491 7854 3485 7850 3484 7885
3483 7890
TIME...MOT...LOC 2314Z 267DEG 44KT 3531 7832 3500 7848
$$
ELLISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:15 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 3:15 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 315 PM EDT SAT JUN 18 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE PIEDMONT THROUGH THE WEEKEND AS HOT AND HUMID CONDITIONS SETTLE OVER THE SOUTHEAST. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION TONIGHT THROUGH SUNDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 310 PM SATURDAY... WATCHING A LONG LIVED MCS MOVING INTO THE FOOTHILLS THIS AFTERNOON. THIS CONVECTIVE SYSTEM DEVELOPED NEAR KSTL LAST NIGHT AROUND 02Z AND HAS MADE STEADY PROGRESS EAST AND SOUTHEAST TODAY. NUMEROUS REPORTS OF WIND DAMAGE HAVE BEEN RECEIVED DURING THE PAST FEW HOURS ACROSS THE WFO GSP CWA. ATMOSPHERE ACROSS CENTRAL NC OFFERS MIXED SIGNALS FOR THE CONVECTIVE EVOLUTION OF THIS SYSTEM. MLCAPES IN RAH CWA RANGE NEAR OR SLIGHTLY MORE THAN 500 J/KG WHILE MLCAPES TO THE WEST ARE 2 OR 3 TIMES GREATER. LOW LEVEL LAPSE RATES ARE IMPRESSIVE IN CENTRAL NC BUT DEW POINTS ARE SLIGHTLY LOWER THAN ACROSS THE FOOTHILLS. LOW AND MID LEVEL WINDS DECREASE FROM WEST TO EAST. RECENT ANALYSIS AND FCST DATA OVER THE FOOTHILLS NOTES BULK SHEAR OF 30 KTS OR SO WHILE SHEAR IS CLOSER TO 10-15 KTS IN CENTRAL NC PER RECENT AMDAR AIRCRAFT SOUNDINGS AT KRDU. MULTIPLE HIGH RESOLUTION WRF SIMULATIONS SUGGEST THAT THE MOST ACTIVE PORTION OF THE MCS WILL SHIFT SE ACROSS SOUTH CAROLINA AND SOUTHERN NORTHERN CAROLINA WITH PERHAPS A MINIMUM IN CENTRAL NC. RECENT RADAR TRENDS AND REPORTS SUGGEST THAT THE LINE IS REFORMING EAST OF THE MOUNTAINS AND WILL IMPACT THE WESTERN CWA THIS AFTERNOON. WHILE SOME DECREASE IN CONVERGE AND INTENSITY IS POSSIBLE LATER THIS EVENING AS THE LINE MOVES INTO A MORE STABLE AIR MASS...HIGH CHANCE/LIKELY POPS ARE WARRANTED IN THE WEST. WILL FOLLOW THIS SYSTEM ACROSS THE CWA LINEARLY THIS EVENING AND KEEP GREATEST POPS IN THE WEST AND SOUTHWEST. A SEVERE THUNDERSTORM WATCH IS ONGOING TO OUR WEST AND POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS THIS EVENING WITH THE MAIN THREAT FROM DAMAGING WINDS. LOWS TONIGHT SHOULD RANGE BETWEEN 68 AND 74 DEGREES. ANOTHER ROUND OF THUNDERSTORMS APPEARS LIKELY ON SUNDAY AS A SFC BOUNDARY DROPS INTO SOUTHERN VA AND ANOTHER ROUND OF DISTURBANCES MOVE TOWARD THE REGION IN THE WEST/NORTHWEST FLOW ALOFT. A GOOD PART OF CENTRAL NC IS IN A SLIGHT RISK AGAIN ON SUNDAY WITH A GROWING THREAT OF DAMAGING WINDS. ATMOSPHERE LOOKS MORE UNSTABLE ON SUNDAY AS DEW POINTS REACH INTO THE MID 60S TO AROUND 70 WITH TEMPERATURES REACHING THE MID 90S IN MANY LOCATIONS. -BLAES && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 250 PM SATURDAY... POTENTIAL FOR CONVECTIVE DISTURBANCES MOVING NORTHWEST TO SOUTHWEST ACROSS VA/NC WILL CONTINUE INTO MONDAY...THOUGH THE UPPER RIDGE WILL BEGIN TO BUILD BACK ACROSS THE REGION MORE EARNESTLY BY TUESDAY. MODELS SHOW A WEAK SURFACE WAVE DEVELOPING OVER NORTHEAST NC AND SOUTHWEST VA BY MONDAY MORNING AND THEN MOVING QUICKLY OFFSHORE. THIS MAY ALLOW A BRIEF BACKDOOR BOUNDARY TO SLIP INTO NORTHEAST NC. HOWEVER..SOUTHWESTERLY FLOW SHOULD RESUME BY MIDDAY...ALLOWING MOST AREAS TO DESTABILIZE AS PW VALUES HOVER BETWEEN 1.5 AND 2 INCHES. CONVECTIVE IMPULSE INFRINGING ON THE CWA FROM THE NW LATER IN THE DAY MAY BRING ANOTHER ROUND OF SCATTERED CONVECTION MONDAY AFTERNOON INTO THE EARLY OVERNIGHT HOURS...BUT CONFIDENCE IS LOW BASED ON RECENT INABILITY OF MODELS TO HANDLE THESE MESOSCALE PERTURBATIONS. HIGHS LIKE TO BE HELD DOWN SLIGHTLY IN THE NORTHEAST DUE TO AFOREMENTIONED BOUNDARY...BUT LOW LEVEL THICKNESSES RISING ABOVE 1420M SUPPORTS HIGHS IN THE LOW TO MID 90S. LOWS MONDAY NIGHT AROUND 70. THE UPPER RIDGE WILL BUILD OVER THE CAROLINAS TUESDAY AND WEDNESDAY...AS LOW LEVEL THICKNESS FORECASTS CONTINUE TO RISE ABOVE 1430M OR AS HIGH AS 1440M. HIGHS IN THE MID AND UPPER 90S...MAYBE 100...SEEM POSSIBLE GIVEN THE MODEL TRENDS TOWARD THIS COMMON SOLUTION. DEW POINTS IN THE MID AND UPPER 60S...PROVIDED WEAK MIXING OCCURS...WILL PUSH HEAT INDICES INTO THE 99-103 RANGE IN THE EAST. CONVECTIVE CHANCES LOOK VERY SLIM WITH THE RIDGE AXIS OVERHEAD...THROUGH WEDNESDAY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 250 PM SATURDAY... A PROGRESSIVE UPPER TROUGH MOVING THROUGH THE NORTHERN US WILL BREAK THE UPPER RIDGE DOWN BY THE END OF THE WEEK. HOWEVER...QUESTIONS STILL REMAIN AS TO HOW QUICKLY AN ASSOCIATED COLD FRONT WILL PROGRESS EAST ACROSS THE MOUNTAINS...AND ALSO HOW MUCH IF ANY PRECIP CAN BE EXPECTED. FORECAST WILL SHOW INCREASING POPS THURSDAY THROUGH SATURDAY AS THE FLOW BECOMES MORE FAVORABLE FOR DIURNAL CONVECTION. HIGHS GENERALLY 89-94 EACH DAY. LOWS AROUND 70 STILL. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 145 PM SATURDAY... VFR CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL ACROSS CENTRAL NC THROUGH EARLY SUNDAY AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON/EVENING. CONFIDENCE IS INCREASING THAT THE GREATEST CHANCES OF THUNDERSTORMS WILL BE ACROSS THE NW PIEDMONT TAF LOCATION (KINT AND KGSO) BETWEEN 20Z AND 02Z AS A LINE OF ONGOING THUNDERSTORMS PUSHES SOUTHEAST ACROSS THE APPALACHIAN MTNS. OUTSIDE OF CONVECTION...EXPECT SCT TO OCCASIONALLY BKN CLOUDS WITH BASES AROUND 5-6KT THROUGH THIS EVENING AND PERIODS OF BKN MID AND HIGH LEVEL CONVECTIVE DEBRIS CLOUDS THROUGH SUNDAY AFTERNOON. LOOKING FURTHER AHEAD FROM SUNDAY INTO WEDNESDAY...EXPECT A PERIOD OF HOT AND MAINLY VFR CONDITIONS AS AN UPPER LEVEL RIDGE BUILDS INTO THE REGION. A MAINLY AFTN OR EVENING SHOWER OR THUNDERSTORM IS POSSIBLE THROUGHOUT THE PERIOD. -BLAES && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...SMITH LONG TERM...SMITH AVIATION...BLAES
Hazardous weather outlook, Jun 18, 6:16 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 616 PM EDT SAT JUN 18 2011 NCZ009>011-026>028-042-043-078-088-089-192230- VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE- CUMBERLAND-SAMPSON- 616 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING A FEW THUNDERSTORMS WILL PRODUCE VERY STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL CAUSE HEAT INDICES TO RISE INTO THE UPPER 90S TO AROUND 105 DEGREES...HIGHEST OVER THE SOUTHERN PIEDMONT...SANDHILLS...AND COASTAL PLAIN OF NC...TUESDAY THROUGH THURSDAY. NCZ021-022-038-039-073-074-083-192230- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- 616 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL EXIT THE WESTERN PIEDMONT EARLY THIS EVENING. A SHOWER OR THUNDERSTORM IS STILL POSSIBLE THIS EVENING BUT THE STRONGEST STORMS HAVE MOVED EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL CAUSE HEAT INDICES TO RISE INTO THE UPPER 90S TO AROUND 105 DEGREES...HIGHEST OVER THE SOUTHERN PIEDMONT...SANDHILLS...AND COASTAL PLAIN OF NC...TUESDAY THROUGH THURSDAY. NCZ007-008-023>025-040-041-075>077-084>086-192230- PERSON-GRANVILLE-ALAMANCE-ORANGE-DURHAM-CHATHAM-WAKE-MOORE-LEE- HARNETT-RICHMOND-SCOTLAND-HOKE- 616 PM EDT SAT JUN 18 2011 ...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE CENTRAL PIEDMONT THIS EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT FROM THIS LINE OF STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL CAUSE HEAT INDICES TO RISE INTO THE UPPER 90S TO AROUND 105 DEGREES...HIGHEST OVER THE SOUTHERN PIEDMONT...SANDHILLS...AND COASTAL PLAIN OF NC...TUESDAY THROUGH THURSDAY.
In the hours before
Local storm report, Jun 18, 5:42 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
542 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 SW ANSONVILLE 35.10N 80.12W
06/18/2011 ANSON NC 911 CALL CENTER
TREE DOWN ON MT VERNON ROAD
&&
EVENT NUMBER RAH1100792
BLAESLocal storm report, Jun 18, 5:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 5 S ALAMANCE 35.96N 79.48W
06/18/2011 ALAMANCE NC 911 CALL CENTER
TREE DOWN ON SPANISH OAK ROAD
&&
EVENT NUMBER RAH1100793
SECSpecial weather statement, Jun 18, 6:07 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SAT JUN 18 2011
NCZ007-008-182300-
GRANVILLE-PERSON-
607 PM EDT SAT JUN 18 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON AND GRANVILLE
COUNTIES THROUGH 700 PM EDT...
AT 606 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
CONCORD TO 9 MILES WEST OF BUSHY FORK...OR ALONG A LINE EXTENDING
FROM MILTON TO PROSPECT HILL...MOVING EAST AT 35 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...BUSHY FORK...AND...
CONCORD...ROXBORO...SURL...AND...BETHEL HILL...OAK HILL...AND...
BEREA.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS AND BLOWING AROUND TRASH
CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3627 7852 3630 7915 3631 7916 3654 7914
3655 7913 3655 7851
TIME...MOT...LOC 2206Z 276DEG 30KT 3658 7921 3629 7923
WSSLocal storm report, Jun 18, 6:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
611 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 4 WSW STOKESDALE 36.22N 80.05W
06/18/2011 FORSYTH NC PUBLIC
18 INCH DIAMETER LIMB DOWN
&&
EVENT NUMBER RAH1100794
SECLocal storm report, Jun 18, 6:18 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
618 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG GLEN RAVEN 36.12N 79.47W
06/18/2011 ALAMANCE NC 911 CALL CENTER
TREE DOWN ON DURHAM ST EXTENSION
&&
EVENT NUMBER RAH1100795
SECLocal storm report, Jun 18, 6:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 NNE BURLINGTON 36.10N 79.44W
06/18/2011 ALAMANCE NC 911 CALL CENTER
POWER LINES BLOWN DOWN
&&
EVENT NUMBER RAH1100796
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:08 PM EDT | Special Weather Statement | RAH | Forsyth | 52 min |
| Jun 18, 4:35 PM EDT | Special Weather Statement | RAH | Davidson, Stanly | 55 min |
| Jun 18, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 40 min |
| Jun 18, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 47 min |
| Jun 18, 4:48 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Montgomery, Randolph | 57 min |
| Jun 18, 4:58 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 62 min |
| Jun 18, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 58 min |
| Jun 18, 5:12 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 63 min |
| Jun 18, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 56 min |
| Jun 18, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 16 min |
| Jun 18, 5:55 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 50 min |
| Jun 18, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 49 min |
| Jun 18, 6:07 PM EDT | Special Weather Statement | RAH | Granville, Person | 53 min |
| Jun 18, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 64 min |
| Jun 18, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Person, Wake | 51 min |
| Jun 18, 6:56 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 64 min |
| Jun 18, 7:06 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 54 min |
| Jun 18, 7:14 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 61 min |
| Jun 18, 7:47 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wayne, Wilson | 58 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.